# SDR ABXA010035

- Difficulty date: February 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,289 hours, 41,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 560 LONGERON 29R WAS CORRODED.  MAINTENANCE INSPECTED AND REPAIRED THE FRAME IAW DC-9 SRM 53-03 PAGE 4E FIG 2A.
